ITP OpenIR  > 理论物理所1978-2010年知识产出
WARD IDENTITIES FOR W-INFINITY CONFORMAL FIELD-THEORIES ON A TORUS
HUANG, CS; LI, LX; ZHANG, DH; HUANG, CS , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
1991
发表期刊COMMUNICATIONS IN THEORETICAL PHYSICS
ISSN0253-6102
卷号16期号:4页码:493-496
摘要From the PRS algebra, Ward identities are derived for W infinity algebra on a torus in the character sense. We find an n-point amplitude with energy-momentum tensor insertion or with any other spin field insertion related by the Ward identity to that with all other spin field insertions and its derivatives with respect to the modular parameters. Ward identities are also derived in conventional sense. Similarly, these Ward identities are infinitely correlative.
部门归属ACAD SINICA,GRAD SCH,DEPT PHYS,BEIJING 100039,PEOPLES R CHINA
关键词Algebras Symmetry Models Limit
学科领域Physics
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11343
专题理论物理所1978-2010年知识产出
通讯作者HUANG, CS , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA.
推荐引用方式
GB/T 7714
HUANG, CS,LI, LX,ZHANG, DH,et al. WARD IDENTITIES FOR W-INFINITY CONFORMAL FIELD-THEORIES ON A TORUS[J]. COMMUNICATIONS IN THEORETICAL PHYSICS,1991,16(4):493-496.
APA HUANG, CS,LI, LX,ZHANG, DH,&HUANG, CS , ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA..(1991).WARD IDENTITIES FOR W-INFINITY CONFORMAL FIELD-THEORIES ON A TORUS.COMMUNICATIONS IN THEORETICAL PHYSICS,16(4),493-496.
MLA HUANG, CS,et al."WARD IDENTITIES FOR W-INFINITY CONFORMAL FIELD-THEORIES ON A TORUS".COMMUNICATIONS IN THEORETICAL PHYSICS 16.4(1991):493-496.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
WARD IDENTITIES FOR (1291KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[HUANG, CS]的文章
[LI, LX]的文章
[ZHANG, DH]的文章
百度学术
百度学术中相似的文章
[HUANG, CS]的文章
[LI, LX]的文章
[ZHANG, DH]的文章
必应学术
必应学术中相似的文章
[HUANG, CS]的文章
[LI, LX]的文章
[ZHANG, DH]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。